Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Spasms in calf, pulsating sensation, tenderness, feeling light headed. Causes for symptoms?

Woke up from a dead sleep with my calf in a spasm of some sort it was like a heart beat. Jumped up out of bed and was very light headed, and confused paramedic was called they checked my vitals which were fine and my glucose was 77. I stopped eating carbs and sugar about two months ago. My.calf is tender no red or green bruising and not warm where the tenderness is.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi shaybaye
what you had was probably muscle cramp.
muscle cramp can be due to various causes out of which most common is dehydration as we see in the athletes and player. secondly it could be also because of low calcium and vitamin , cramps can also be due to anaemia
i advice you to contact your general physician get the investigations done to rule out the above causes. he will guide you after proper examination
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor